# SDR DXTA200811213365

- Difficulty date: November 21, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 2,176 hours, 1,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 2840000000
- Part serial: IL149
- Condition: Inoperative
- Location: Nlg Uplock
- Part time: 1,307 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSEWHEEL UNSAFE INDICATED AFTER RETRACTION (RED CROSSHATCH) FOLLOWED QRH, CYCLED GEAR GOOD DOWN CHECK SAME NOSEWHEEL UNSAFE ON RETRACTION. EXTENDED GEAR , 3 GREEN LANDED NORMAL HYD PRESSURE.  REMOVED NOSE GEAR UPLOCK ASSY PN 23400-000-00 SN IL-149 AND INSTALLED REPAIRED NOSE GEAR UPLOCK ASSY SAME PN SN IL-037. OPS CK GOOD. INDICATION NORMAL. WORK DONE IAW MM 32-20-31.
